Article citationsMore>>

G. L. Yuan, Z. X. Wei and S. Lu, “Limited Memory BFGS Method with Backtracking for Symmetric Nonlinear Equations,” Mathematical and Computer Modelling, Vol. 54, No. 1-2, 2011, pp. 367-377. doi:10.1016/j.mcm.2011.02.021

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top